# SDR AALA202311244200

- Difficulty date: November 20, 2023
- Submitted: November 24, 2023
- Operation: Air carrier
- Aircraft: N562UW
- Make and model: Airbus A320*
- Aircraft serial: 5332
- Aircraft time: 34,842 hours, 14,312 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON ECAM FUEL PAGE CENTER TANK LEFT TRANSFER VALVE CYCLES BETWEEN GREEN AND AMBER. DOES NOT ALLOW LEFT WING TANK TO BURN FUEL DOWN BEFORE CYCLING OPEN. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
